# SDR R61A201901270114

- Difficulty date: January 27, 2019
- Submitted: January 27, 2019
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000270
- Aircraft time: 22,532 hours, 15,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17003275005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, FORWARD WET AREA LT SILL IS CORRODED BETWEEN FRAMES 15 AND 16 LBL 49. REMOVED AND REPLACED FWD WET AREA LT SILL BETWEEN FRAMES 15 AND 16 LBL 49 PER REF SRM 51-40-08/ SRM 51-45-00
